TITLE

Nonradial solutions for a conformally invariant fourth order equation in $$\mathbb {R}^4$$

AUTHOR(S)
Wei, Juncheng; Ye, Dong
PUB. DATE
July 2008
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2008, Vol. 32 Issue 3, p373
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We consider the following Liouville equation in $${\mathbb{R}}^{4}$$ For each fixed $$x^0 \in {\mathbb{R}}^{4}, 1 \le k \le 4, \alpha \in (1-\frac{k}{4}, 2)$$ and a j > 0 for 1 ≤ j ≤ k, we construct a solution to the above equation with the following asymptotic behavior:
ACCESSION #
31648276

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics